# SDR UPS07850686

- Difficulty date: September 17, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PER 33-50-01-2, DC8 AMM.  LIGHTS OP'S OK.
